SOME ADDITIONAL QUASI-PERFECT CODES

被引:5
|
作者
WAGNER, TJ
机构
来源
INFORMATION AND CONTROL | 1967年 / 10卷 / 03期
关键词
D O I
10.1016/S0019-9958(67)90320-8
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
引用
收藏
页码:334 / &
相关论文
共 50 条
  • [31] Quasi-perfect Lee distance codes in Z2K
    AlMohammad, BFA
    Bose, B
    [J]. ISIT: 2002 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY, PROCEEDINGS, 2002, : 486 - 486
  • [32] Quasi-Perfect Codes From Cayley Graphs Over Integer Rings
    Queiroz, Catia Quilles
    Camarero, Cristobal
    Martinez, Carmen
    Palazzo, Reginaldo, Jr.
    [J]. IEEE TRANSACTIONS ON INFORMATION THEORY, 2013, 59 (09) : 5905 - 5916
  • [33] A family of constacyclic ternary quasi-perfect codes with covering radius 3
    Danyo Danev
    Stefan Dodunekov
    Diana Radkova
    [J]. Designs, Codes and Cryptography, 2011, 59 : 111 - 118
  • [34] A characterization of quasi-perfect equilibria
    Gatti, Nicola
    Gilli, Mario
    Marchesi, Alberto
    [J]. GAMES AND ECONOMIC BEHAVIOR, 2020, 122 : 240 - 255
  • [35] Quasi-Perfect Stackelberg Equilibrium
    Marchesi, Alberto
    Farina, Gabriele
    Kroer, Christian
    Gatti, Nicola
    Sandholm, Tuomas
    [J]. THIRTY-THIRD AAAI CONFERENCE ON ARTIFICIAL INTELLIGENCE / THIRTY-FIRST INNOVATIVE APPLICATIONS OF ARTIFICIAL INTELLIGENCE CONFERENCE / NINTH AAAI SYMPOSIUM ON EDUCATIONAL ADVANCES IN ARTIFICIAL INTELLIGENCE, 2019, : 2117 - 2124
  • [36] GENERALIZED QUASI-PERFECT NUMBERS
    COHEN, GL
    [J]. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 1983, 27 (01) : 153 - 155
  • [37] On the number of q-ary quasi-perfect codes with covering radius 2
    Alexander M. Romanov
    [J]. Designs, Codes and Cryptography, 2022, 90 : 1713 - 1719
  • [38] On the number of q-ary quasi-perfect codes with covering radius 2
    Romanov, Alexander M.
    [J]. DESIGNS CODES AND CRYPTOGRAPHY, 2022, 90 (08) : 1713 - 1719
  • [39] A sufficient condition for a code to achieve the minimum decoding error probability - Generalization of perfect and quasi-perfect codes
    Hamada, M
    [J]. IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, 2000, E83A (10) : 1870 - 1877
  • [40] QUASI-PERFECT AGGREGATION AND THE CONVERGENCE APPROACH
    HENOCQ, C
    KEMPF, H
    [J]. REVUE ECONOMIQUE, 1984, 35 (05): : 911 - 927